# SDR 20001129SH014

- Difficulty date: November 15, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N222MB
- Make and model: Beech 95-B55
- Aircraft serial: TC654
- Engine: Cont IO470L
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 634053
- Part serial: C300017BK
- Condition: Damaged
- Location: Engine
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALT BRACKET CONTACTING FUEL INLET FITTING DUE TO FITTING ''CLOCKING'' AND BRACKET LOCATION.  FACTORY ZERO TIMED ENGINE.  BOTH COMPONENTS FACTORY INSTALLED CAUSED LOSS OF FUEL IN-FLIGHT.  ENGINE PUMP REPLACED WITH CONTINENTAL SUPPLIED O/H UNIT AND FOUND NEW PUMP FITTING TO CONTACTING ARM AS WELL.  MODIFY ALT BRACKET PER CONTINENTAL REPS REQUEST.  ALSO, FOUND FITTING MILL SHAVINGS IN FITTING BLOCKING FLOW ON NEW PUMP.  (X)
